# SDR SWIA201231687

- Difficulty date: August 13, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 20,676 hours, 12,372 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER LEADING EDGE SKIN CHAFED AT INBOARD AND OUTBOARD SIDES OF INBOARD HINGE.  (C-CHECK)  REPLACED LEFT AILERON UPPER LEADING EDGE SKIN IN REFERENCE TO CRJ700 SRM.
